# SDR CA040319003

- Difficulty date: March 4, 2004
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Airbus A320-231
- Aircraft time: 36,850 hours
- Engine: Iae V2500A1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED SEVERAL INCIDENTS OF UNEXPLAINED FUEL LOSS FROM RT FUEL SYS RESULTING IN INCONSISTENT FUEL IMBALANCES ON VARIOUS OCCASIONS. NO VISIBLE SIGNS OF FUEL SYS LEAKAGES WITHIN ACRFT NOR ON GROUND.  FUEL QTYS CLOSELY MONITORED BY CREW WHILE TROUBLE SHOOTING PERFORMED.  AIR RELEASE VALVE, & SUCTION VALVE BOTH REPLACED DURING TROUBLESHOOTING THIS CORRECTED DISCREPANCY.  BOTH VALVES HAVE BEEN SENT OUT FOR BENCH CHK, & RESULTS WILL BE SUBMITTED WHEN THE SHOP REPORTS ARE RETURNED TO IDENTIFY THE CULPRIT(S).
